# SDR REXA201100734

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 7019
- Aircraft time: 15,772 hours, 13,197 cycles
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 2 N1, N2 AND FUEL FLOW FLUXATIONS IN CLIMB AND CRUISE.  N1 DEVIATED ROUGHLY 1 PERCENT AND FUEL FLOW ROUGHLY 100LBS FLUXATIONS WERE CONTINUOUS AND ASSOCIATED WITH YAW.  REMOVED AND REPLACED FUEL CONTROL UNIT IAW AMM 73-21-01, PERFORMED OPS CHECK OF RT ENG FCU IAW AMM 73-21-01.  A/C OK FOR SERVICE.
